| Lot Number |
0030258044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified coronary artery.A 3.00 x 48mm synergy xd drug-eluting stent was advanced for treatment.However, upon crossing the lesion, the mid shaft of the stent was broken.The device was pulled out and the procedure was completed successfully with no patient complications were reported.